Unitarization of monodromy representations and constant mean curvature trinoids in 3-dimensional space forms

Schmitt, Nick ; Martin, Kilian ; Kobayashi, Shimpe ; Rossman, Wayne

Document Type: Article
Year of publication: 2007
The title of a journal, publication series: Journal of the London Mathematical Society
Volume: 75
Issue number: 3
Page range: 563-581
Place of publication: Oxford
Publishing house: Oxford Univ. Press
ISSN: 0024-6107
Publication language: English
Institution: School of Business Informatics and Mathematics > Geometrische Analysis (Schmidt, M. 2004-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item